# SDR UALA2012122707415

- Difficulty date: December 24, 2012
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N797UA
- Make and model: Boeing 777222
- Aircraft serial: 26924
- Aircraft time: 66,397 hours, 9,274 cycles
- Engine: Pwa PW40903
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38005501
- Part serial: P1365331
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU MAKES BEARING WHINE NOISE.  OIL SMELL IN CABIN.  SHUT IT DOWN AT GATE.  TOMC CONTACTED, APU CONSIDERED INOPERATIVE FOR FURTHER T-S. INF-  :WORK WITH LM5169. INF- :REMOVED APU PER MM. APU HRS READS=18743 AND CYCLE COUNTER READS=15277. RPLC'D APU.
